# SDR CALA2025020702233

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 77,033 hours, 16,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE CONTROL SWITCHES PROCEDURE - EMERGENCY AREA LIGHTS IN MID GALLEY CEILING AND IN AFT GALLEY CEILING ABOVE FLT ATTENDANTS SEATS INOP RELAMPED PER AMM 33-51-03-960-801 CK OK.
